Classification of đť”»-modules with regular singularities along normal crossings
Compositio Mathematica, Volume 60 (1986) no. 1, pp. 19-32.
@article{CM_1986__60_1_19_0,
     author = {Van Doorn, M. G. M.},
     title = {Classification of $\mathbb {D}$-modules with regular singularities along normal crossings},
     journal = {Compositio Mathematica},
     pages = {19--32},
     publisher = {Martinus Nijhoff Publishers},
     volume = {60},
     number = {1},
     year = {1986},
     mrnumber = {867953},
     zbl = {0626.32015},
     language = {en},
     url = {http://www.numdam.org/item/CM_1986__60_1_19_0/}
}
TY  - JOUR
AU  - Van Doorn, M. G. M.
TI  - Classification of $\mathbb {D}$-modules with regular singularities along normal crossings
JO  - Compositio Mathematica
PY  - 1986
SP  - 19
EP  - 32
VL  - 60
IS  - 1
PB  - Martinus Nijhoff Publishers
UR  - http://www.numdam.org/item/CM_1986__60_1_19_0/
LA  - en
ID  - CM_1986__60_1_19_0
ER  - 
%0 Journal Article
%A Van Doorn, M. G. M.
%T Classification of $\mathbb {D}$-modules with regular singularities along normal crossings
%J Compositio Mathematica
%D 1986
%P 19-32
%V 60
%N 1
%I Martinus Nijhoff Publishers
%U http://www.numdam.org/item/CM_1986__60_1_19_0/
%G en
%F CM_1986__60_1_19_0
Van Doorn, M. G. M. Classification of $\mathbb {D}$-modules with regular singularities along normal crossings. Compositio Mathematica, Volume 60 (1986) no. 1, pp. 19-32. http://www.numdam.org/item/CM_1986__60_1_19_0/

[1] Mathématique et Physique: Séminaire de l'Ecole Normale Supérieure 1979-1982. Progress in Math. Vol. 37, Birkhäuser (1983). | Zbl

[2] A. Galligo, M. Granger et Ph. Maisonobe: D-modules et faisceaux pervers dont le support singulier est un croisement normal. I. Annales de l'Institut Fourier (1985). A. Galligo, M. Granger, Ph. Maisonobe: D-modules et faisceaux pervers dont le support singulier est un croisement normal. II. Luminy 1983. To appear in Astérisque. | EuDML | Numdam | MR | Zbl

[3] A. Grothendieck: Sur quelques points d'Algèbre homologique. Tôhoku Math. J. 9 (1957) 119-221. | MR | Zbl

[4] B. Mitchell: Theory of categories. Academic Press, New York and London (1965). | MR | Zbl

[5] A. Van Den Essen: Fuchsian modules (thesis). University of Nijmegen (1979).

[6] F. Pham: Singularités des systèmes différentiels de Gauss-Manin. Progress in Math. Vol. 2, Birkhäuser (1979). | MR | Zbl

[7] J.-E. Björk: Rings of differential operators. North-Holland Math. Library Series (1979). | MR | Zbl